Dispersion of soluble matter in laminar flow through porous media between two parallel plates

Rudraiah, N. (1976) Dispersion of soluble matter in laminar flow through porous media between two parallel plates. Vignana Bharathi (Vignana Bharati Bangalore University journal of science), 2 (2). pp. 1-10. ISSN 0377-8487

Full text not available from this repository.
Official URL: https://scifinder.cas.org/scifinder/view/scifinder...

Abstract

An anal. soln. is presented. The sol. matter (tracer) was dispersed relative to a plane moving with the mean velocity of the fluid with an effective Taylor-​diffusion coeff. (D) which decreased with decrease in permeability of the porous material. The D was modified with the R. Aris (1956) anal. to give a modified effective dispersion coeff. which is the sum of the mol. diffusion coeff. and D.

Item Type: Article
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Ms. Deepa M Kolli
Date Deposited: 22 Sep 2016 05:44
Last Modified: 22 Sep 2016 05:44
URI: http://eprints-bangaloreuniversity.in/id/eprint/5933

Actions (login required)

View Item View Item